# SDR SWAA990147

- Difficulty date: January 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Disconnected
- Location: Row 5
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SC CHECK, FOUND CABIN EMERGENCY EXIT LIGHT AT BULLNOSE AT ROW 5R INOP.  REATTACHED LIGHT ASSEMBLY AND OP CHECKED PER BOEING MM.
